Has anyone developed a skin rash after taking pregabalin?
- 13 Mar 2011 by ritaevans
- pain, persisting pain, shingles, factor ix deficiency, fibromyalgia, varicella-zoster, skin rash, pregabalin, doctor
Since first taking pregabalin before christmas 2010 I came out in a rash on my body and in my scalp, I guess the best way to explain it is (like I had chickenpox) My locum doctor at the time told me to stop taking the tablet and made an appointment for my normal doctor the following week. The rash slowly started to subside (or is that all in my mind?) She informed me that the rash was part of my condition fybromyalgia and prescribed emollient bath wash, and several creams. I have continued with this procedure despite the rash being soo bad I have scarred my skin with the unbearable itching that continues both day and night. The past 4 days I have felt so ill that I have stopped all medication (mainly because I cannot keep anything down) and feel so depressed with the skin irritation that the tablets are not doing the job they wee prescribed for. Can you tell me if other sufferers have had this side effects and if so was a solution found.
Desperate for a solution???
14 Mar 2011
It sounds like you are having a severe reaction to the pregabalin. Rash is not part of having fibromyalgia from what I know of the condition. It is however a side effect of the pregabalin.
I encourage you to taper off the pregabalin and seek an alternative treatment for the fibromyalgia. It is recommended that you take at least a week to taper off this medication not stop abruptly. Have you stopped taking it now?
Please seek further help from a doctor and investigate other options for treating the fibro.
14 Mar 2011
I sounds to me like you are highly allergic to this substance or group of substances, I would call and go in and allow the doctor to take another look at this I am afraid if it were me and the same situation happened all over again I would either make an appointment with a dermatologist or a doctor who specializes in this condition at that time I would be sure and explain the whole situation to him. this does not seem like a good idea to use medicine that aggravates itching and breaking out
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... is experiencing all over pain that is very intense along with very bad itching. We are going to the ER in a little bit but is there anything I ...
6 answers • 7 Oct 2009
... pain from shingles. I think I have tried almost everything, anyone have any recommendations for pain relief. It has been 8 days since I broke out ...
1 answer • 26 Dec 2009
Persisting Pain -- Shingles - I need help. My sister had shingles but not too much pain before the... rash healed. Last week (two weeks after the ...
4 answers • 13 Sep 2010
... ago and treatment started a few days later with Valacyclovir for 7 days and repeated for anothere 7 days as still had some rash and much ...
2 answers • 14 Apr 2012
... doctor after about 5 days, who prescribed antiviral meds, and predizone. The pain and serious itching cleared up, however I still have red ...
1 answer • 5 May 2012